# SDR SWAA2022051001405

- Difficulty date: April 30, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 58,597 hours, 34,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL #242BF AFT UPPER EDGE PEELING. DOT 091-004 / [01] EVALUATED PANEL 242BF AND FOUND DAMAGE TO UPPER SURFACE FACE SHEET. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A REV 76. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIALS AS: BMS 9-3 (A24485); BMS 8-201 (A121037). NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M. AAR OVEN BO-06 150DEG 3HRS.;[04] REPAIRED AREA ON UPPER SURFACE OF PEELING FIBERS ON PANEL 242BF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50 2R-0.;[05] VERIFIED STEPS 3-4
